# SDR SWAA064409

- Difficulty date: November 15, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N371SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26598
- Aircraft time: 45,082 hours, 39,470 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Condition: Sheared
- Location: Lt Wing Spoiler
- Component: Spoiler
- Component part number: 654645262A
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND LT WING NR 5 GROUND SPOILER HINGE FITTING SHEARED.  REMOVED AND REPLACED NR 5 SPOILER PER MM.
